# SDR 2006UALA00805

- Difficulty date: April 23, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 53,935 hours, 15,652 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 1837
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU ELECTRICAL INOP.  AIRCRAFT LOG INDICATED THAT THE APU GENERATOR HAD A BPCU GENERATOR TRIP MESSAGE DUE TO A DIODE FAILURE.  THE APU GENERATOR WAS REMOVED AND REPLACED, OPS CHECK OK.  SHOP FINDINGS INDICATED THAT THE UNIT HAS BEEN OPERATING FOR TEN YEAR AND HAVE FAILED DUE TO NORMAL WEAR AND DIODE FAILURE.
